MathSciNet Relay Station
MathSciNet bibliographic data
MR2117449 (2005i:16013) 16E40 (20C05)
Generalov, A. I. Hochschild cohomology of dihedral-type algebras. I. The $D(3K)$ series in characteristic 2. (Russian) Algebra i Analiz 16 (2004), no. 6, 53--122; translation in St. Petersburg Math. J. 16 (2005), no. 6, 961–1012
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement